# SDR IPXA2020030252620

- Difficulty date: February 15, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB29188
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING L/E STIFFENER AT O/B SIDE OF PANEL 618FB IS CRACKED.REMOVED AND REPLACED CRACKED RT WING L/E STIFFENER AT O/B SIDE OF PANEL 618FB IAW MD-11 SRM 51-33-01 AND 51-35-01. (MINOR)
